Vol. 14, No. 4, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the normal bundle of a manifold

Mark Mahowald

Vol. 14 (1964), No. 4, 1335–1341
Mathematical Subject Classification
Primary: 57.30
Milestones
Received: 2 October 1963
Published: 1 December 1964
Authors
Mark Mahowald
Department of Mathematics
Northwestern University
Evanston IL 60208
United States
http://www.math.northwestern.edu/people/emeritiProfiles/mark.mahowald.html